Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases and Diophantine analysis
Author(s) Mihai Cipu
TypeArticle in Journal
AbstractA novel application of Gröbner bases to study the number of positive solutions to systems of generalised Pell equations is proposed and discussed.
KeywordsGröbner basis, Generalised Pell equation, Davenport’s Lemma
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771710800014X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number10
Pages681 - 687
Year2008
Edition0
Translation No
Refereed No
Webmaster